On internal movability, internal shape and internal MANR-spaces

Impacto

Downloads

Downloads per month over past year



Morón, Manuel A. (1989) On internal movability, internal shape and internal MANR-spaces. Colloquium Mathematicum, 57 (2). pp. 235-246. ISSN 0010-1354




Abstract

Some simple theorems concerning relations between the notions mentioned in the title are proved


Item Type:Article
Uncontrolled Keywords:Internal movability; internal shape; internal MANR-spaces
Subjects:Sciences > Mathematics > Topology
ID Code:20481
Deposited On:19 Mar 2013 18:16
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page